Valium Abuse Withdrawal Symptoms

Valium Abuse Withdrawal Symptoms

The withdrawal symptoms of valium are similar to the therapeutic effects that the drug possesses. In general, these symptoms usually become visible after a few repeated uses of the drug. However, the severity of the symptoms usually depends upon the amount of dosage taken and the period of the time in question.

In other words, this means that a person who has been abusing valium for a very long time will have more severe symptoms than the one who has been using it only for a while. Valium is one of the most abused prescription drugs in America at the present moment and this is owing to its highly addictive and dependence nature.

In addition to this, you will be also surprised to learn that most of the people who abuse this drug are also abusers of other drugs that are mainly illegal. This is owing to the fact that the addicts normally want to supplement the high that they receive from the main drug that they are abusing.

Valium also causes tolerance to the body when it is used for very long periods of time which results to increased dosage in order for the same ‘high’ to be achieved.

Valium Abuse Withdrawal Symptoms

The withdrawal symptoms of this drug usually resemble those that are exhibited by alcohol abusers with only slight differences. In general, you will notice that the person who has stopped the use of valium will have shaky feelings and sweat excessively. Apart from these signs, there are also others such as insomnia, rapid beating of the heart, jittery, tremors, blurred vision, irritability, decreased concentration, and anxiety.

Even though there are some withdrawal symptoms that are common among all of the people who have abused valium, there are some which usually occur in specific cases. This is usually owing to the fact that these people may have been abusing the drug in-conjunction with other hard illicit drugs.

It is therefore wise to also be on the lookout for other withdrawal symptoms like a decrease in the mental clarity of the person, diarrhea, appetite loss, sense of smell that is impaired, weight loss, muscle cramps, tingling sensations, agitation and seizures. These are usually the symptoms that are exhibited in normal cases.

On the other hand, there are also serious cases which usually have more serious symptoms such as convulsions, muscle cramps, tremors, and abdominal cramps, sweating and vomiting. These are symptoms that normally occur when the use of the drug is stopped abruptly.

This means that it is very important for the entire withdrawal process to be done in a gradual manner and under the supervision of a doctor. This is owing to the reason that when a person has been using the drug for a very long period of time, and taking large doses, abrupt stoppage may easily cause seizures and at other times even death.

Other symptoms that are also experienced on that note are dizziness, sensitivity to sound and/or light, hallucinations, fever, heart palpitations, and personality changes.

Leave a Reply